# SDR SWAA2019071934994

- Difficulty date: July 16, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33829
- Aircraft time: 53,130 hours, 31,463 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 81000
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING EMERGENCY EXIT LENS COVER MISSING.  R&R LIGHT ASSEMBLY PER MM & SIP.
